# SDR MYWA2019052300021

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 39,431 hours, 15,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 7003665
- Part serial: 3172
- Condition: Failed
- Location: Emergency Lights
- Part time: 22,352 hours, 9,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT LIGHTS WERE INOPERATIVE. THE BALLAST WAS REPLACED.
